ArticleOriginal scientific text
Title
Relations between polynomial roots
Authors 1, 2
Affiliations
- Department of Algebra and Discrete Mathematics, Technical University of Vienna, Wiedner Hauptstrasse 8-10, A-1040 Vienna, Austria
- Institute of Mathematics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland
Bibliography
- J. H. Conway and A. J. Jones, Trigonometric diophantine equations (On vanishing sums of roots of unity), Acta Arith. 30 (1976), 229-240.
- E. Dobrowolski, On a question of Lehmer and the number of irreducible factors of a polynomial, Acta Arith. 34 (1979), 391-401.
- M. Drmota and M. Skałba, On multiplicative and linear independence of polynomial roots, in: Contributions to General Algebra 7, D. Dorninger, G. Eigenthaler, H. K. Kaiser and W. B. Müller (eds.), Hölder-Pichler-Tempsky, Wien, and Teubner, Stuttgart, 1991, 127-135.
- T. Hawkins, The origins of the theory of group characters, Arch. Hist. Exact Sci. 7 (1971), 142-170.
- H. B. Mann, On linear relations between roots of unity, Mathematika 12 (1965), 107-117.
- W. Narkiewicz, Elementary and Analytic Theory of Algebraic Numbers, Springer, Berlin, 1990.
- A. Schinzel, On the reducibility of polynomials and in particular of trinomials, Acta Arith. 11 (1965), 1-34.
- C. J. Smyth, Additive and multiplicative relations connecting conjugate algebraic numbers, J. Number Theory 23 (1986), 243-254.
- C. J. Smyth, Conjugate algebraic numbers on conics, Acta Arith. 40 (1982), 333-346